Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 1, pp. 9-22 (2011)

Kimmerle's conjecture for integral group rings of some alternating groups

Mohamed A. M. Salim

United Arab Emirates University

Abstract: Using the Luthar-Passi method and results of Hertweck, we study the long-standing conjecture of Zassenhaus for integral group rings of alternating groups $A_{n}$, $n\leq 8$. As a consequence of our results, we confirm the Kimmerle's conjecture about prime graphs for those groups.

Keywords: Zassenhaus conjecture, Kimmerle conjecture, torsion unit, integral group ring

Classification (MSC2000): 16S34; 20C05, 20D08

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition